MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME EX BIOPSY SYSTEM; BIOPSY DEVICE

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME EX BIOPSY SYSTEM; BIOPSY DEVICE
Model Number HH11BEX
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammotome ex probe is a sterile, single patient use instrument that may be used with imaging guidance, such as ultrasound, to excise a diagnostic sample for diagnosis.The device has not been returned for investigation.No adverse event occurred with the usage of this product.Due to the open package that can potentially affect sterility, we consider this event to be a product malfunction that if it were to recur, has the potential to cause or contribute to a serious injury.Pursuant to 21 cfr 803 we are submitting this medwatch report.
 
Event or Problem Description
The (b)(4) affiliate reported that when staff took out the set from the box, the packaging was torn.
 
Additional Manufacturer Narrative
One hh11bex probe from lot# f11710453d was received on october 19, 2017 and evaluated on november 6, 2017.Device package integrity was found to be compromised.The top of the sterile package was found to have 2 cuts.One approximately 1.75 inches in length and the second to be approximately 1.25 inches.The condition of the shipping box is unknown.This lot was 100% inspected and released from inspection on april 6, 2017 and found to have no visual defects.Product was shipped to the customer on april 2, 2017 and delivered on april 29, 2017.The device carton as well as the shipper box were not returned for analysis thus preventing a determination of root cause.Date of report was updated with the date the mew information was received.Type of report was updated to indicate this is a follow-up report.Device evaluated by mfr was udated to indicated the device had been evaluated.(b)(4).
 
Event or Problem Description
The (b)(6) affiliate reported that when staff took out the set from the box, the packaging was torn.

Brand Name
MAMMOTOME EX BIOPSY SYSTEM
Common Device Name
BIOPSY DEVICE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e-business way
fifth floor
cincinnati OH 45241
MDR Report Key6744523
Report Number3008492462-2017-00048
Device Sequence Number13764054
Product Code KNW
UDI-Device Identifier00841911100942
UDI-Public(01)00841911100942(17)220315(10)F11710453D
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K033700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/15/2022
Device Model NumberHH11BEX
Device Catalogue NumberHH11BEX
Device Lot NumberF11710453D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/03/2017
Supplement Date Received by Manufacturer07/03/2017
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1